# SDR COEA2011011814805

- Difficulty date: January 18, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 32,460 hours, 36,176 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: S53871408203
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK / COE/ MAJOR REPAIR: TOOLING DAMAGE ON AFT PRESSURE BULKHEAD RT SIDE 8 O'CLOCK POSITION (RT BL -0- 31.5 INCHE FR 44).  BLENDED OUT TOOLING MARKS ON AFT PRESSURE BULKHEAD.  WAITING FOR STRUCTURAL REPAIR INSTRUCTIONS FROM ATR.
